Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 25, 2015Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2015, 10:14 PM EDT for Talbot County, Maryland. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 10:14 PM EDT (02:14 UTC)
Expired
Jun 25, 2015, 11:00 PM EDT
In force
46 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WWUS81 KPHI 260214
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT THU JUN 25 2015
 
MDZ012-015-019-020-260300-
QUEEN ANNE'S-TALBOT-KENT-KENT-CAROLINE-QUEEN ANNE'S-TALBOT-
1014 PM EDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
SOUTHWESTERN CAROLINE...SOUTHWESTERN KENT AND NORTHERN TALBOT
COUNTIES...

AT 1013 PM EDT...A STRONG THUNDERSTORM WAS OVER CHESTER...OR 8 MILES
EAST OF SEVERN RIVER...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...GREENSBORO...OAKLAND...RIDGELY...ST. MICHAELS...
PRESTON...QUEEN ANNE...STARR...CORDOVA...GRASONVILLE...JUMPTOWN...
STEVENSVILLE...COPPERVILLE...SKIPTON...TANYARD...WYE MILLS...
CHESTER...GRIFFIN AND OVERTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3904 7631 3897 7622 3903 7624 3904 7624
      3899 7580 3868 7593 3879 7631 3880 7631
      3886 7626 3879 7620 3879 7619 3897 7625
      3889 7629 3890 7629 3893 7631 3896 7631
      3891 7634 3884 7637 3885 7638
TIME...MOT...LOC 0213Z 285DEG 24KT 3895 7632 
$$

GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 25, 9:40 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 25, 9:40 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 PM EDT THU JUN 25 2015

.SYNOPSIS...
A FRONTAL BOUNDARY TO OUR SOUTH WILL LIFT NORTH TOWARD OUR AREA
TONIGHT AS A WAVE OF LOW PRESSURE TRACKS ALONG IT. HIGH PRESSURE
BRIEFLY BUILDS TO OUR NORTH FOR FRIDAY AS THE FRONT SETTLES BACK
SOUTHWARD. ANOTHER LOW PRESSURE SYSTEM IS FORECAST TO TRACK ALONG
THE FRONT THIS WEEKEND. WEAK HIGH PRESSURE BUILDS INTO THE REGION
FOR MONDAY, FOLLOWED BY MORE UNSETTLED WEATHER AS A COLD FRONT
ARRIVES LATE TUESDAY INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WE CONTINUE THE TREND WITH THIS ESTF UPDATE OF MOVING ALONG
THE STEADIER PRECIPITATION FASTER AS WELL AS MENTION OF THUNDER.

00Z SFC ANALYSIS VERIFICATION IS SHOWING THE NAM AND MESOSCALE
MODELS TOO STRONG WITH THE VA SFC LOW BY A COUPLE OF MILLIBARS,
ALTHO THE NAM PLACEMENT WAS OVERALL BETTER THAN THE GFS AND
ECMWF. THE QPF VERIFICATION OUTSIDE OF THE MORE SYNOPTIC
SCALE RAIN IN CENTRAL PA WAS POOR, NEAR TOTAL MISS OF ORF
AREA TSRAS AND OVERALL TOO WET ELSEWHERE. THE GFS GEOGRAPHICALLY
FIT THE EXTENT OF PCPN CLOSEST.

THE FIRST SHORT WAVE COUPLED WITH THE WAA IS DEVELOPING CONVECTION
OF MD AND VA AND THIS FEATURE WILL CLIP OUR DELMARVA ZONES EARLY
TONIGHT. IT IS FITTING THE EC/GFS PREDICTED SHOWALTER INDEX THE
CLOSEST. SO ONCE THIS MOVES OFFSHORE, THE THUNDER THREAT APPEARS
OVER AND WE REMOVED THE OVERNIGHT THUNDER.

THERE ARE STILL A COUPLE OF SHORT WAVES YET TO MOVE THROUGH TOWARD
MORNING, SO WE KEPT RELATIVELY HIGH POPS GOING, AS COSPA/HRRR
DO SHOW REDEVELOPMENT TOWARD MORNING.

AFTER INITIAL RAIN BURST TEMPERATURE DROP, THEY ARE NOW BACK TO
BEING CLOSER TO EXPECTED PROJECTIONS.

WEAK WARM FRONT, LIFTING THROUGH NOW, WILL BE THE MAIN CONDUIT
FOR ENHANCED RAINFALL LATE TONIGHT ACROSS THE REGION...HI-RES
GUIDANCE HAS CONTINUED TO SHOW DELMARVA AS THE WINNER. A WEAK
BACKDOOR-ISH FRONT TIED TO UPPER LEVEL JET COUPLING ALSO ALLOWS
FOR HIGHER POPS ACROSS OUR NORTHERN ZONES THROUGH FRIDAY MORNING.

SPEAKING OF THUNDER, IT SEEMS THAT ONCE WE GET ANY DECENT LIFT INTO
THE REGION ALL OF OUR INSTABILITY BECOMES ELEVATED AND RATHER BLEAK.
THE BEST MUCAPE RESIDES ACROSS THE EXTREME SOUTHERN DELMARVA ZONES
TONIGHT BUT DO NOT THINK WE'LL SEE ANY HOMEGROWN CONVECTION,
IT'LL HAVE TO BE ADVECTED IN FROM THE WEST. AT THE SAME TIME, THE
SOUTHERN ZONES HAVE BEEN EXPERIENCING AN ONSHORE FLOW MOST OF THE
DAY KEEPING THEM COOLER AND DRIER, SO TO SPEAK, WHILE THE REAL
MOIST AIRMASS STILL SITS TO OUR SOUTHWEST ACROSS CENTRAL
VIRIGINIA...THIS IS WHERE THE STRONGER ACTIVITY SHOULD FIRE UP.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
RAIN CHANCES DIMINISH THROUGHOUT THE DAY FROM WEST TO EAST AS
SURFACE WAVE MOVES OFFSHORE. WARM FRONT, STATIONARY BOUNDARY, SITS
SOMEWHERE ACROSS THE REGION FRIDAY AFTERNOON ALLOWING FOR BETTER
MOISTURE POOLING ALONG IT, BUT MOSTLY EXPECTING A DRY FRIDAY BY LATE
MORNING WITH TEMPERATURES CLIMBING ONLY INTO THE UPPER-70S WITH AN
ONSHORE FLOW EXPECTED.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
TO START THE LONG TERM PERIOD, A FRONTAL BOUNDARY IS PROGGED TO BE
TO OUR SOUTH FRIDAY NIGHT, EXTENDING MOST LIKELY ACROSS SOUTHERN
PORTIONS OF VIRGINIA TO PERHAPS NORTHERN NORTH CAROLINA. WHILE THE
FIRST PART OF FRIDAY NIGHT SHOULD REMAIN MAINLY DRY ACROSS THE
FORECAST AREA, PRECIP CHANCES DO INCREASE DURING THE EARLY MORNING
LEADING UP TO DAYBREAK SATURDAY, ESPECIALLY THROUGH THE SOUTHERN
HALF OF THE CWA, AS THE WARM FRONTAL BOUNDARY BEGINS TO LIFT
NORTHWARD WITH AN ASSOCIATED AREA OF LOW PRESSURE ALSO LIFTING NORTH
THROUGH THE OHIO VALLEY. MEANWHILE, AN AREA OF SURFACE HIGH PRESSURE
IS FORECAST TO EXTEND ACROSS THE NEW ENGLAND STATES LATE FRIDAY
NIGHT INTO SATURDAY, MAINTAINING A COOL, EASTERLY FLOW INTO OUR
REGION AND SETTING UP WHAT LOOKS TO BE A COLD AIR DAMMING SCENARIO.
A MID-LEVEL TROUGH SHARPENS TO OUR WEST THROUGH THE COURSE OF
SATURDAY, AND AS NOTED BY THE PREVIOUS SHIFT, MODEL GUIDANCE SHOWS
SOME REDEVELOPMENT OF THE SURFACE LOW PRESSURE NEAR OR OVER OUR
REGION LATER SATURDAY NIGHT. WIDESPREAD RAINFALL LOOKS TO BE THE
RESULT ACROSS OUR CWA FROM SATURDAY THROUGH EARLY SUNDAY, HEAVY AT
TIMES, AS MOISTURE ADVECTS NORTHWARD, WITH PWATS STEADILY INCREASING
THROUGH THE COURSE OF SATURDAY TO AROUND 2.0 INCHES. IN ADDITION,
TSTORMS ESPECIALLY THROUGH OUR SOUTHERN CWA, MAY POTENTIALLY BE
STRONGER WITH GUSTY WINDS A CONCERN, DEPENDING ON DEVELOPING
INSTABILITY AND SHEAR AS THE WARM FRONT LIFTS NORTHWARD.

GRADUAL IMPROVEMENT IS EXPECTED THROUGH THE COURSE OF SUNDAY, WITH
DECREASING POPS FROM SOUTHWEST TO NORTHEAST ACROSS THE FORECAST
AREA, AS LOW PRESSURE LIFTS NORTH OF THE REGION. FROM THERE, THE
OVERALL PATTERN APPEARS SOMEWHAT UNSETTLED AS A MID/UPPER LEVEL
TROUGH LOOKS TO REMAIN OVER THE GREAT LAKES AND OHIO VALLEY TO THE
EASTERN STATES INTO THE EARLY TO MIDDLE PART OF NEXT WEEK. MONDAY
FOR OUR REGION STILL LOOKS TO BE MAINLY DRY AS WEAK HIGH PRESSURE
BUILDS IN, BUT FROM LATE TUESDAY INTO WEDNESDAY, A COLD FRONT IS
FORECAST TO APPROACH AND CROSS OUR AREA, BRINGING CHANCES FOR MORE
SCATTERED SHOWERS AND TSTORMS. WE MAINLY USED A BLEND OF CONTINUITY
WITH WPC GUIDANCE FOR TEMPS/WINDS/POPS FOR THE LATTER PART OF THE
LONG TERM PERIOD.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

00Z TAFS CONTINUE TREND TOWARD IFR CONDITIONS TOWARD MORNING.

REST OF THIS EVENING...FASTER ARRIVAL OF SHOWERS/RAIN WITH
GENERALLY VFR CONDITIONS. SOME MVFR VSBYS ALONG WITH HEAVIER RAIN
POSSIBLE SOUTHERN AIRPORTS AND TERMINALS SECOND HALF OF EVENING.
TAF TIMING MAY VERIFY A BIT SLOW. LIGHT AND VARIABLE WINDS.

OVERNIGHT...SHOWERS/RAIN SHOULD END FIRST AT NORTHERN AIRPORTS AND
TERMINALS AND LINGER LONGER FARTHER SOUTH THROUGH KPHL AND
DELMARVA. HEAVIEST RAIN CHANCES SHOULD BE DONE EARLY, BUT ONSHORE
FLOW SHOULD HELP GENERATE LOWER CIGS LIKELY BECOMING IFR FROM
KPHL METRO AREA AIRPORTS SOUTHWARD. LIGHT NORTHEAST TO EAST WINDS.

FRIDAY...DURING THE MORNING IFR CIGS BECOMING MVFR SOUTH. ANY
LIGHT FOG SHOULD DISSIPATE. ALL TERMINALS EXPECTED TO BECOME VFR
WITH CIGS AOA 4000 FEET BY OR DURING THE AFTERNOON. LIGHT EAST
WINDS.

OUTLOOK...
FRIDAY NIGHT...VFR EXPECTED THROUGH MUCH OF THE NIGHT, BUT SOME
SUB- VFR CONDITIONS COULD DEVELOP TOWARD DAYBREAK SATURDAY IN
SHWRS/RAIN.

SATURDAY...SUB-VFR WITH A PERIOD OF RAIN AND TSTORMS POSSIBLE.

SUNDAY...SUB-VFR POSSIBLE EARLY WITH LINGERING SHOWERS, THEN
IMPROVEMENT BACK TO VFR EXPECTED.

MONDAY...VFR CONDITIONS ARE EXPECTED.

TUESDAY...POSSIBLE SUB-VFR IN SHWRS AND/OR TSTORMS.

&&

.MARINE...
SUB-SCA CONDITIONS EXPECTED THROUGH FRIDAY THOUGH THERE IS A CHANGE
THAT SOME HIGHER SUSTAINED WINDS LATE TONIGHT AS SURFACE LOW
PRESSURE PASSES THROUGH THE WATERS. THE NAM WHICH IS MOST BULLISH
IS VERIFYING TOO LOW WITH SFC PRESSURE.

EASTERLY WINDS BACK TOWARDS THE NORTHEAST LATE TONIGHT AS THE
PRESSURE GRADIENT TIGHTENS...JUST NOT SURE HOW STRONG THE WAVE
WILL BE. SEAS WILL INCREASE WITH THE BETTER NORTHEAST FETCH BUT
AGAIN SHOULD REMAIN 5 FEET.

OUTLOOK...
FRIDAY NIGHT AND SATURDAY...DEVELOPING SCA CONDITIONS EXPECTED,
ESPECIALLY DURING SATURDAY. AN EASTERLY FLOW DEVELOPS, WITH WIND
GUSTS INTO THE 25 TO 30 KNOT RANGE, ESPECIALLY DURING SATURDAY. SEAS
WILL ALSO BUILD IN THE 4 TO 8 FOOT RANGE, HIGHEST FOR THE NORTHERN
COASTAL WATERS.

SUNDAY...LINGERING SCA CONDITIONS IN A WEST-SOUTHWEST FLOW IS
EXPECTED, WITH WINDS GUSTING TO AROUND 25 KNOTS AT TIMES AND SEAS
REMAINING ELEVATED.

MONDAY...WINDS AND SEAS ARE EXPECTED TO SUBSIDE BELOW ADVISORY
CRITERIA.

TUESDAY...WITH AN APPROACHING FRONT, WIND GUSTS AND SEAS MAY REACH
TOWARD ADVISORY CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...GIGI/HEAVENER
SHORT TERM...HEAVENER
LONG TERM...KLINE
AVIATION...GIGI/KLINE
MARINE...HEAVENER/KLINE
Hazardous weather outlook, Jun 25, 9:30 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT THU JUN 25 2015

NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062-070-
071-101>106-270130-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
930 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY AND SATURDAY NIGHT, WHICH
COULD RESULT IN POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-270130-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CUMBERLAND-CAPE MAY-
930 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS RESULTING IN
POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY AND SATURDAY NIGHT, WHICH
COULD RESULT IN POOR DRAINAGE FLOODING. IN ADDITION, IF SOME
THUNDERSTORMS ARE ABLE TO DEVELOP THEN SOME COULD PRODUCE LOCALLY
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-025-026-270130-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
930 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ON FRIDAY.

LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY AND SATURDAY NIGHT, WHICH
COULD RESULT IN POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-270130-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-
930 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS
RESULTING IN POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ON FRIDAY.

LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY AND SATURDAY NIGHT, WHICH
COULD RESULT IN POOR DRAINAGE FLOODING. IN ADDITION, IF SOME
THUNDERSTORMS ARE ABLE TO DEVELOP THEN SOME COULD PRODUCE LOCALLY
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-270130-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

IF SOME THUNDERSTORMS ARE ABLE TO DEVELOP SATURDAY AND SATURDAY
NIGHT, THEN SOME COULD PRODUCE LOCALLY STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-270130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
930 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

IF SOME THUNDERSTORMS ARE ABLE TO DEVELOP SATURDAY AND SATURDAY
NIGHT, THEN SOME COULD PRODUCE LOCALLY STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 10:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT THU JUN 25 2015

MDZ012-015-019-020-260300-
QUEEN ANNE'S-TALBOT-KENT-KENT-CAROLINE-QUEEN ANNE'S-TALBOT-
1014 PM EDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
SOUTHWESTERN CAROLINE...SOUTHWESTERN KENT AND NORTHERN TALBOT
COUNTIES...

AT 1013 PM EDT...A STRONG THUNDERSTORM WAS OVER CHESTER...OR 8 MILES
EAST OF SEVERN RIVER...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...GREENSBORO...OAKLAND...RIDGELY...ST. MICHAELS...
PRESTON...QUEEN ANNE...STARR...CORDOVA...GRASONVILLE...JUMPTOWN...
STEVENSVILLE...COPPERVILLE...SKIPTON...TANYARD...WYE MILLS...
CHESTER...GRIFFIN AND OVERTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3904 7631 3897 7622 3903 7624 3904 7624
      3899 7580 3868 7593 3879 7631 3880 7631
      3886 7626 3879 7620 3879 7619 3897 7625
      3889 7629 3890 7629 3893 7631 3896 7631
      3891 7634 3884 7637 3885 7638
TIME...MOT...LOC 0213Z 285DEG 24KT 3895 7632

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:45 PM EDTSmall Craft AdvisoryPHI62 hr
Jun 26, 3:02 PM EDTFlood WatchPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more33 hr

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.